# SDR IPXA2016072906463

- Difficulty date: July 26, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 16,153 hours, 10,309 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Rail
- Part number: A9242053522201
- Condition: Cracked
- Location: Battery Rack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AVIONICS COMPARTMENT RIGHT SIDE, BATTERY RACK INBOARD RAIL CRACKED.  REMOVED AND REPLACED THE BATTERY SUPPORT RAIL IAW SRM 51-40-21, AND SRM 51-40-44.
